Skip to main content
Journal Article 2017 Open Access

Mathematical Model of Drinking Epidemic

Isaac Kwasi Adu, Mojeeb Osman, Cuihong Yang

British Journal of Mathematics & Computer Science, 22(5), 1-10

Read the full text

Keywords

Research area
Health & Medicine

Ratings & reviews

No ratings yet. Have you read it? Be the first to rate it.

Rate & review this publication
Your rating

Written reviews are checked by the Research Office before they appear.

Related publications

© 2026 Valley View University. All Rights Reserved.